| Model Number |
434899 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
After pre-dilatation of the lesion in the mid lad a type iii perforation had occurred.The pk papyrus covered stent was deployed, but there was a persistent leak, so a second pk papyrus covered stent was deployed overlapping.Echocardiography demonstrated no free-flowing effusion.Patient is doing well.Hemodynamics is stable throughout.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report, progress note) was reviewed to establish whether a device deficiency contributed to this event.The review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as not device related and not procedure related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.